Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

collegegeek

Veteran Member
  • Total Reviews

    0
  • Content Count

    127
  • Joined

  • Last visited

Community Reputation

0 Neutral

About collegegeek

  • Rank
    Member
  1. Skin all clear again, a little red and a little dry but nothing to worry about, here's to the summer!
  2. Started on 20mg Accutane again, this sucks
  3. So didn't stay too clear after that last post nothing major,was able to treat the breakouts overnight with a cream my derm gave me,its retin a mixed with a steroid, worked really well if you needed a clear face for the next day. Anyway battled away at it until last week when it just got really bad and I got really depressed, people at home hadn't seen me like that since 2 summers ago, wouldn't leave the house or socialise or anything for a couple of days. I'm not sure was it just the acne gett
  4. Hey Cindy, Know how you feel, I stopped accutane last Decemeber with a face that had neen clear for the last 6 months. Started getting breakouts not long after stopping but nothing major until last week where it just blew up, getting burnt probably didn't help! So back here after ages. My derm wants me to go on a 2nd course but I'm not so sure now cause it seems to be clearing up again, was put on a course of Augmentum, an antibiotic, noticed huge improvements after 3 days which is amazing for a
  5. Just thought i'd let people know I'm one month of accutane and am totally clear, hopefully it stays like this!
  6. 1 year gone and still on accutane and still clear! Hopefully can get of this stuff soon.
  7. So face doing ok on 10mg, not really gettin many new spots which is great, just trying to enjoy the summer now, have a derm appointment at the end of this month, so hopefully get discussing possible scar treatments. Anyway just droppin in!
  8. Suns ok, humidity's a killer for my skin
  9. So bo's calming down, applying a steroid cream to the cysts which works wonders overnight, reduces swelling immed, makes them a bit redder though. Derm rang me woderin what the story was, thinks I'm a bit of a hypochondriac I think, always coming back with new side effects! Anyway hope thats the last of the bo for this dose switch, hope the 10mg starts to work better than the 5mg!
  10. Ok, its kinda wierd since I was last here I've broken out real badly, think it's the change of dose. Got a cyst on my right cheek and 2 on my left. They're not too big so i hope they go down soon. Rang my derm, they don't like me ringing but I pay enough so I think I should anyway even though I do feel guilty about it. Kinda pissed of, my skin always gets bad around this time of the year, think its the change in weather or something.
  11. Been away for a while, kind of forgotten about this site! Started on 10mg last week because I was getting lots of little bo's on the 5mg. Skins ok at the moment. The redness/scars/red marks get me down every now and again which kinda of pisses me of. Still can't really look at myself in pictures. Really wish I could finish this drug. My derm said on last visit that I was on the home stretch so kinda of happy about that. Anyway no major SE's other than the usual dryness. Stoped the erythro ca
  12. Hey well done, used to read your log last summer, really got me motivated to try accutane, which I'm still on, has done wonders for me, even though it's been one hell of a ride and it's still not over yet!
  13. Got a massive huge abscess on my cheek at the mo its horrible. Started appearin abt a week ago, kept puttin the steroid cream on it, but today its absolutely huge, cant go out with it. Im not really depressed just really pissed of cause its so big, its gona take ages for it to go away, have to cancel everything I had planned for next few days. The new antibiotic has given a lot of staomach problems and my eyes seem to be very sore on the tane. Overall things have been good except for the chest
  14. It is forever! I don't know where I'm going, I thought I 'd just go on accutane for 6 months and hey presto I'd be clear, but now its nearly 6 months and there doesn't seem to be an end in sight and I'm on so many drugs, I'm geting confused!
×